Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2022, 2:48 PM EDT for 4 counties in Ohio. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2022, 2:48 PM EDT (18:48 UTC)
- Expired
- May 21, 2022, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Knox County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 108 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:10 PM EDT | HAIL 0.75 | 2 W Ontario, OH | REPORT FROM MPING: DIME (0.75 IN.). |
| May 21, 3:11 PM EDT | HAIL 0.75 | 2 W Ontario, OH | REPORT FROM MPING: DIME (0.75 IN.). |
| May 21, 3:11 PM EDT | HAIL 1 | 2 W Ontario, OH | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 21, 3:12 PM EDT | HAIL 1 | 2 W Ontario, OH | |
| May 21, 3:30 PM EDT | HAIL 1 | 5 Ese Shelby, OH | *DELAYED REPORT*. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WUUS51 KCLE 211848
SVRCLE
OHC033-083-117-139-211930-
/O.NEW.KCLE.SV.W.0017.220521T1848Z-220521T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
248 PM EDT Sat May 21 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Richland County in north central Ohio...
Morrow County in north central Ohio...
Southeastern Crawford County in north central Ohio...
Northwestern Knox County in north central Ohio...
* Until 330 PM EDT.
* At 248 PM EDT, severe thunderstorms were located along a line
extending from Crestline to near Mount Gilead to near Ashley,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Mount Gilead, Galion, Shelby, Ontario, Lexington,
Crestline, Fredericktown, Cardington, Bellville, Chesterville,
Sparta, Waterford, Butler, Lucas, Edison, Marengo, Fulton, North
Liberty and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4036 8292 4051 8294 4064 8290 4065 8286
4070 8286 4071 8289 4076 8288 4100 8263
4099 8242 4082 8242 4081 8239 4073 8238
4073 8236 4056 8234 4048 8247 4035 8279
TIME...MOT...LOC 1848Z 228DEG 28KT 4079 8278 4059 8275 4038 8288
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn2 follow-up statements
951
WWUS51 KCLE 211909
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
309 PM EDT Sat May 21 2022
OHC033-211919-
/O.CAN.KCLE.SV.W.0017.000000T0000Z-220521T1930Z/
Crawford OH-
309 PM EDT Sat May 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.
LAT...LON 4035 8286 4069 8278 4071 8273 4092 8272
4100 8259 4099 8242 4082 8242 4081 8239
4073 8238 4073 8236 4056 8234 4039 8267
4035 8279
TIME...MOT...LOC 1909Z 228DEG 28KT 4089 8263 4069 8260 4048 8273
$$
OHC083-117-139-211930-
/O.CON.KCLE.SV.W.0017.000000T0000Z-220521T1930Z/
Richland OH-Morrow OH-Knox OH-
309 PM EDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR RICHLAND...EASTERN MORROW AND NORTHWESTERN KNOX COUNTIES...
At 309 PM EDT, severe thunderstorms were located along a line
extending from Shelby to Lexington to near Chesterville, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Mount Gilead, Shelby, Ontario, Lexington, Crestline,
Fredericktown, Bellville, Chesterville, Sparta, Waterford, Butler,
Lucas, Marengo, Fulton, North Liberty, Shauck, Shenandoah and
Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 8286 4069 8278 4071 8273 4092 8272
4100 8259 4099 8242 4082 8242 4081 8239
4073 8238 4073 8236 4056 8234 4039 8267
4035 8279
TIME...MOT...LOC 1909Z 228DEG 28KT 4089 8263 4069 8260 4048 8273
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn516
WWUS51 KCLE 211915
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
315 PM EDT Sat May 21 2022
OHC083-117-139-211930-
/O.CON.KCLE.SV.W.0017.000000T0000Z-220521T1930Z/
Richland OH-Morrow OH-Knox OH-
315 PM EDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR RICHLAND...EASTERN MORROW AND NORTHWESTERN KNOX COUNTIES...
At 315 PM EDT, severe thunderstorms were located along a line
extending from near Shelby to near Lexington to Chesterville, moving
northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Mansfield, Shelby, Ontario, Lexington, Fredericktown, Bellville,
Chesterville, Sparta, Waterford, Butler, Lucas, North Liberty,
Shauck, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4042 8280 4070 8274 4071 8274 4071 8273
4074 8273 4092 8267 4100 8259 4099 8242
4082 8242 4081 8239 4073 8238 4073 8236
4056 8234 4039 8267
TIME...MOT...LOC 1915Z 228DEG 28KT 4091 8260 4071 8257 4050 8270
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:24 PM EDT, 24 minutes earlier.
Area forecast discussion, May 21, 2:24 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 224 PM EDT Sat May 21 2022 .SYNOPSIS... A cold front will settle across Lake Erie today before moving east across the area tonight and tomorrow. High pressure builds east across the Great Lakes region tomorrow night through Tuesday. A warm front extending from low pressure out of the mid-Mississippi Valley will move north across the area Wednesday before this low moves northeast across the Great Lakes region on Thursday and Friday. && .NEAR TERM /THROUGH SUNDAY/... The environment is primed for severe thunderstorms this afternoon, with RAP mesoanalysis suggesting SBCAPE as high as 4000 J/kg, with projections building it up to 4500 J/kg. Combined with effective bulk shear 30-40 kts and we have a favorable environment for severe convection. Damaging wind gusts are likely to be the prime culprit this afternoon and evening with max theta-e difference of up to 30 C, DCAPE up to 1200 J/kg and low level lapse rates of 7-8 C/km all contributing to a favorable environment for damaging winds. However, large hail will also be possible with moderate mid-level lapse rates of 6.5-7 and hail growth zone (-10 to -30 C) CAPE of up to 1000 J/kg. While not especially favorable, an isolated tornado can not be ruled out with modest 0-1 km shear of around 10-15 kts, effective SRH around 50, and LCL heights around 1000m. Flash flooding is also pose a risk with a very moist environment in place, especially if convection initiates off a WSW-ENE boundary. Previous Discussion... An upper level trough sliding east through the Plains States into the Great Lakes region will be the focusing mechanism for the movement and deepening of a surface low pressure system. This surface low pressure is progged to move northeast through the local area tonight into Sunday morning. A cold front will approach the area today but become nearly stationary this evening as the surface low tracks along the boundary. Dew point temperatures in the lower to middle 60s across the area along with strong warm air advection today primed the area for the possibility of strong thunderstorms. The main threats appear to be damaging wind gusts and large hail. Other issue of note is the increasing threat for heavy rain across the area. Precipitable water values well over 2.00 inches by this evening expected as soundings become quite moist throughout the column. All the ingredients appear to be coming together for a heavy rain event this afternoon and evening. Low level jet maxima arrives this evening and will likely enhance precipitation threat across the area. Training thunderstorms producing heavy rain have the potential to produce locally heavy rain in a short period of time. There is the possibility that we will need to look at flood watches and warnings later today. This situation will obviously have to be monitored. Otherwise, cold front finally pushes east of the area tomorrow morning and precipitation will gradually taper off during the morning and early afternoon Sunday from west to east. Cooler air will spread into the area tonight with considerably colder temperatures compared to this morning's lows. Also, notably cooler temperatures expected for Sunday. As we remain in the warm sector today, temperatures will take a stab at hitting the 90 degree mark. However, with advancing clouds, temperatures should hold below the 90 degree level across much of the area. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... The short term forecast period appears quiet after a warm and stormy weekend. A surface cold front will pull southeast of the region and high pressure will enter the Great Lakes region for Sunday night through Tuesday. Weather should remain dry with the best upper level jet energy north of the region and pulling away and some upper ridging develops across the area. Temperatures will start on the cool side of normal on Monday with 60s across the region. A strengthening upper ridge over the southeastern US will allow for some temperature recovery with highs in the 70s for Tuesday. An incoming upper trough on Tuesday night will allow for a system to start entering the Ohio Valley on Tuesday night and will be the next chance of rain that will continue through the week. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... The long term forecast period appears active with an upper trough moving through the central CONUS mid-week and allowing for several weak low pressure systems to move through the Great Lakes region. As of this morning, it appears that the forecast area will be on the warm side of these systems on Wednesday and Thursday, which will keep temperatures near or slightly above average temperatures with 70s and 80s. With each system, the best chances for rain appear to be with peak heating during the afternoon hours and have highest PoPs (likely or greater) in the 18z to 00z period on Wednesday and Thursday afternoons. The upper level trough axis will cross the area on Friday along with a surface cold front and will have decreasing rain chances through the day on Friday and temperatures will cool to slightly below normal ahead of next weekend. && .AVIATION /18Z Saturday THROUGH Thursday/... We're starting off the TAF period with VFR conditions with a cu field producing scattered to broken ceilings in the 4-6 kft range. Scattered to numerous storms are expected to develop in western Ohio early to mid afternoon, quickly growing upscale into a squall line as it moves east-northeast across the area. Additional thunderstorms could develop ahead of it along a lake boundary near KCLE and KERI. A favorable environment will may result in some of these thunderstorms producing hail and strong winds. Heavy rain will accompany thunderstorms and likely result in brief periods of IFR (or lower) visibility and MVFR ceilings. Confidence in timing of thunderstorms is medium and tried to time out about 2-3 hours of prevailing thunderstorms. First round of thunderstorms is expected to be through the area by 02-03Z with some potential for a second overnight round of showers and thunderstorms. Confidence is lower for overnight precipitation so left thunderstorms out of TAFs for now. Model guidance does project lower ceilings overnight and have most TAF sites getting down to at least prevailing MVFR with some eastern TAF sites going down to IFR ceilings. Additional thunderstorm development is expected late tomorrow morning into the early afternoon hours near KYNG/KERI. Outlook...Non-VFR possible Tuesday night through Thursday with showers and afternoon thunderstorms. && .MARINE... Southwest flow will be present across the lake for much of today before a prefrontal trough enters the region and allows for shower and thunderstorm development along with shifting winds to generally the north/northeast. Thunderstorms today will have the potential for strong winds and large hail and safety precautions for these hazards will be necessary this afternoon and evening. The cold front passes on Sunday and winds will shift to the west then northwest, flow will be briefly elevated with the frontal passage but probably not enough to merit a need for a Small Craft Advisory. High pressure will build into the Great Lakes region for early next week and northeast flow will be favored across the lake until Tuesday evening. Winds will not be very strong but with the winds following the long fetch of the lake, waves could be elevated in the Lake Erie Island region. The first of a series of low pressure systems will approach on Wednesday bringing the next appreciable chance for rain and winds will shift around to the south, becoming offshore once again. && .CLIMATE... Most locations will approach record high temperatures today. Here are the record high temperatures for climate sites for May 21st (Saturday). Location Date Record High Record Year Akron/Canton May 21(SAT) 91 1934 Cleveland May 21(SAT) 89 1941 Toledo May 21(SAT) 93 1941 Youngstown May 21(SAT) 89 1934 Mansfield May 21(SAT) 89 1941 Erie May 21(SAT) 88 1911 && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...Lombardy/Saunders SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Lombardy MARINE...Sefcovic CLIMATE...
Hazardous weather outlook, May 21, 4:07 AM EDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 407 AM EDT Sat May 21 2022 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-220815- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 407 AM EDT Sat May 21 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms today and tonight. Strong to severe thunderstorms are expected to develop this afternoon into this evening. The storms may develop along several outflow boundaries that exist across the region. The first storms may develop across the Mid Ohio Region and expand from there. The main threats are large hail and strong damaging winds. There is a marginal risk for heavy rain this afternoon and evening. Heavy rain will also be a threat this afternoon into the evening. There is the possibility that some rivers and streams could reach flood stages from the heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 21, 9:12 AM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
912 AM EDT Sat May 21 2022
OHZ003-006>008-018-211400-
Seneca OH-Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
912 AM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of Ottawa, northwestern
Seneca, western Sandusky, Wood and Lucas Counties through 1000 AM
EDT...
At 911 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Morenci to near Napoleon
to 6 miles west of Holgate. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore, Oak
Harbor, Gibsonburg, Genoa, Woodville, Holland, Weston, Elmore, Maumee
and Ottawa Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4170 8346 4169 8343 4169 8335 4171 8334
4164 8323 4161 8312 4150 8310 4116 8330
4117 8388
TIME...MOT...LOC 1311Z 266DEG 44KT 4176 8409 4144 8413 4128 8424
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MainesLocal storm report, May 21, 10:44 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 4 N WHITEHOUSE 41.58N 83.80W
05/21/2022 M51 MPH LUCAS OH ASOS
ASOS STATION KTOL TOLEDO.
&&
PSLocal storm report, May 21, 10:45 AM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 AM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM TSTM WND GST 1 W HARBOR VIEW 41.69N 83.47W
05/21/2022 M40 MPH LUCAS OH BUOY
BUOY STATION THRO1 TOLEDO, OH.
&&
PSLocal storm report, May 21, 10:46 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1046 AM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST 9 ENE OREGON 41.70N 83.26W
05/21/2022 M53 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
&&
PSSpecial weather statement, May 21, 2:41 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
241 PM EDT Sat May 21 2022
OHZ028-029-037-047-211930-
Crawford OH-Richland OH-Morrow OH-Knox OH-
241 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of Richland, Morrow,
southeastern Crawford and northwestern Knox Counties through 330 PM
EDT...
At 241 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Galion to near Ashley to Powell. Movement
was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Mount Gilead, Galion, Shelby, Ontario, Lexington,
Crestline, Fredericktown, Cardington, Bellville, Ashley,
Chesterville, Sparta, Waterford, Butler, Lucas, Edison, Marengo,
Fulton and North Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4036 8293 4041 8292 4042 8296 4064 8292
4065 8286 4070 8286 4071 8291 4076 8290
4099 8255 4098 8242 4082 8242 4078 8238
4073 8238 4073 8235 4058 8234 4043 8247
TIME...MOT...LOC 1841Z 233DEG 27KT 4074 8283 4040 8289 4015 8307
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:12 AM EDT | Special Weather Statement | CLE | Lucas, Wood | 48 min |
| May 21, 9:38 AM EDT | Special Marine Warning | CLE | 62 min | |
| May 21, 2:41 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 49 min |
| May 21, 3:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Richland, Wayne | 66 min |
| May 21, 3:47 PM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| May 21, 3:48 PM EDT | Special Weather Statement | CLE | Knox | 42 min |
| May 21, 4:04 PM EDT | Special Weather Statement | CLE | Hancock | 41 min |
| May 21, 4:05 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| May 21, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 46 min |
| May 21, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 57 min |
| May 21, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| May 21, 4:34 PM EDT | Special Weather Statement | CLE | Erie, Huron | 56 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 39 min |
| May 21, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 63 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 47 min |
| May 21, 5:05 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wyandot | 3 hr |
| May 21, 5:13 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 47 min |
| May 21, 5:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Wyandot | 3 hr |
| May 21, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Lorain, Medina, Richland and 1 more | 47 min |
| May 21, 5:31 PM EDT | Tornado Warning | CLE | Huron, Seneca | 29 min |
| May 21, 5:44 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Seneca | 3 hr |
| May 21, 5:44 PM EDT | Special Marine Warning | CLE | 91 min | |
| May 21, 6:01 PM EDT | Special Weather Statement | CLE | Lorain | 44 min |
| May 21, 6:11 PM EDT | Flash Flood Warning | CLE | Erie, Huron | 100 min |
| May 21, 6:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| May 21, 6:37 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 53 min |
| May 21, 6:42 PM EDT | Special Weather Statement | CLE | Stark | 48 min |
| May 21, 6:51 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 3 hr |
| May 21, 6:51 PM EDT | Special Weather Statement | CLE | Trumbull | 39 min |
| May 21, 6:59 PM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 46 min |
| May 21, 7:10 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 21, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 50 min |
| May 21, 7:40 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.